MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CLICKLINE FORCEPS INSERT; RIGID ENDOSCOPIC TISSUE MANIPULATION

KARL STORZ SE & CO. KG CLICKLINE FORCEPS INSERT; RIGID ENDOSCOPIC TISSUE MANIPULATION
Catalog Number 33310C
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that tip of bowel grasper snapped off during use inside the patient.They were able to retrieve it much quicker than the first incident (b)(6) not causing the procedure to be prolonged by much.The broken item was able to be retrieved and removed from the patient without any additional procedure.No injury to patient or user reported.Cross reference mdr: 9610617-2024-00432.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.Cross reference case id: (b)(4).The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Device evaluation: most probable root cause: operating error due to overloading.One of the branches of the returned item has broken off.Due to the application of excessive force during the setting process, the branch bent so far that it subsequently broke.This can be seen from the raised material at the break edge.In addition, the material may have been weakened by the number of applications and reprocessing produced in (b)(6) 2013.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CLICKLINE FORCEPS INSERT
Common Device Name
RIGID ENDOSCOPIC TISSUE MANIPULATION
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr,-kark - storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr,-kark - storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key20583156
Report Number9610617-2024-00429
Device Sequence Number8226993
Product Code GCJ
UDI-Device Identifier04048551134092
UDI-Public04048551134092
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K935071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number33310C
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer11/11/2024
11/19/2024
Initial Report FDA Received Date10/31/2024
Supplement Report FDA Received Date11/22/2024
12/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown